# SDR I5EA20191107006

- Difficulty date: October 30, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 70,498 hours, 44,455 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 7207375
- Part serial: 8703441061202
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GRADUAL DEPRESSURIZATION BEGAN IN CRUISE AT 36,000 FT. BY THE TIME WE DESCENDED TO 10,000 WE WERE AT AMBIENT OUTSIDE PRESSURE. COMPLETE LOSS OF CABIN PRESSURE
